Bulletin of the American Mathematical Society

Multiplicative fibre maps

Larry Smith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 334-338.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528835

Mathematical Reviews number (MathSciNet)
MR0206962

Zentralblatt MATH identifier
0171.22002

Citation

Smith, Larry. Multiplicative fibre maps. Bull. Amer. Math. Soc. 73 (1967), no. 3, 334--338. https://projecteuclid.org/euclid.bams/1183528835


Export citation

References

  • 1. J. F. Adams, Hopf invariant one, Ann. of Math. 72 (1960), 20-104.
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956.
  • 3. S. Eilenberg and J. C. Moore, Homology and fibrations. I, II, III, ⋅ ⋅ ⋅, Comment. Math. Helv. (to appear).
  • 4. L. Kristensen, Cohomology of spaces with two non vanishing homotopy groups, Math. Scand. 12 (1963), 83-105.
  • 5. W. S. Massey and F. P. Peterson, Cohomology of two stage Postnikov systems, (to appear).
  • 6. S. MacLane, Homology, Springer-Verlag, Berlin; Academic Press, New York 1963.
  • 7. J. Milnor and J. C. Moore, Structure of Hopf algebras, Ann. of Math. 81 (1965), 211-264.
  • 8. L. Smith, Cohomology of two stage Postnikov systems, Illinois J. Math, (to appear).
  • 9. R. Stong, Determination of H*(BO(k, ⋅ ⋅ ⋅, ∞);Z2)and H*(BU(k, ⋅ ⋅ ⋅, ∞);Z2), Trans. Amer. Math. Soc. 107 (1963), 526-544.